# SDR DXTA200601438

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N885QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258743
- Aircraft time: 386 hours, 259 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES ARE EXTREMELY SPONGY.  FOUND HYD RESERVOIR LOW, SERVICED RESERVOIR AND TAXIED AIRCRAFT AROUND BRAKES, OPS CHECKED GOOD IAW HAWKER 800XP MM CH32-40-00.
